# SDR FDEA202506221281

- Difficulty date: June 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,981 hours, 3,006 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON TEST FLIGHT 9045 AFTER HMV 1/ 2 OUT OF INDIANAPOLIS TEST FLIGHT CREW PERFORMED   ALT GEAR EXTENSION CHECK, FIRST ATTEMPT FAILED. CREW DEBRIEFED THAT THEY   PERFORMED A NORMAL GEAR EXTENSION-RETRACTION SUCCESSFULLY, TRIED ALT GEAR   EXTENSION A SECOND TIME AND WORKED AS IT SHOULD. TEST FLIGHT WAS NOT COMPLETED   SUCCESSFULLY BECAUSE OF THIS FAULT. A SECOND TEST FLIGHT WAS FLOWN AND ALL   ALTERNATE GEAR EXTENSION CHECKS WERE GOOD, COMPLETING A SUCCESSFUL SECOND TEST   FLIGHT. THE AIRCRAFT WAS THEN RELEASED FOR REVENUE SERVICE. NO PARTS WERE   REPLACED OR DAMAGED OR FOUND DAMAGED.   HGR MECHANIC PERFORMED LANDING GEAR ALTERNATE EXTENSION OPERATIONAL TEST TWICE   REF B767 AMM 32-35-00-5 PARAGRAPH 2 AND FEDEX WORK CARD 3202100-00-01. OP'S CHECK   GOOD NO DISCREPANCIES NOTED AT THIS TIME.
